MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM BABCOCK GRASPER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM BABCOCK GRASPER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number 5BB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t93e89.Investigation summary: the analysis result found that the 5bb instrument was returned with the grasper shaft misaligned.No functional testing could be performed due to the condition of the device.It is possible that the damage was due to an improper handling of the device.A manufacturing record evaluation was performed for the finished device lot/batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, as the surgeon attempted to grasp the eea sizer, the end of the babcock broke off.The procedure was completed with another like device with no patient consequences reported.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9448693
Report Number3005075853-2019-24161
Device Sequence Number19686676
Product Code MDM
UDI-Device Identifier10705036000761
UDI-Public10705036000761
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number5BB
Device Lot NumberT40H94
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/10/2019
Patient Sequence Number1